# SDR CA101026003

- Difficulty date: October 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 508 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 4O7015001137
- Condition: Cracked
- Location: Main Rotor
- Part time: 588 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600HR/6 MONTH INSP CRACKS WERE FOUND ON THE L/E EROSION STRIP ON 2 OF THE 4 BLADES.  THE CRACKS STARTED AT THE L/E AND GO TOWARD THE T/E.  ALL THE CRACKS ARE ON THE TOP OF THE BLADE AND OTBD OF BLADE STA 138.0.  BLADES WERE REMOVED FROM SERVICE FOR REPAIR.
